MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number DB-7164
Medical Device Problem Codes Device Difficult to Program or Calibrate (1496); Defective Device (2588); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block b3: date of event - approximately one month before the manufacturer became aware of the event on 22jun2025.Exact date is unknown.
 
Event or Problem Description
It was reported by the neurologist that their clinician programmer (cp) crashed and his facility was unable to manage the patient's implanted with deep brain stimulation (dbs) implantable pulse generators (ipg).Several emergencies have come up without the ability to optimize programming for the patients.The physician believes that the interruption in care has significantly impacted the patient's functional status due to the delay in programming optimization.
 
Additional Manufacturer Narrative
Block d.2b; additional applicable product codes: nhl, lgw, pjs, mhy, qrb.
 
Event or Problem Description
It was reported by the neurologist that their clinician programmer (cp) crashed, and his facility was unable to manage the patient's implanted with deep brain stimulation (dbs) implantable pulse generators (ipg).Several emergencies have come up without the ability to optimize programming for the patients.The physician believes that the interruption in care has significantly impacted the patient's functional status due to the delay in programming optimization.Additional information was received from the physician that the use of the dbs cp was for patients that require unique therapy programming optimization.While attempting to program the therapy for a patient all of the database information was accidentally deleted from the cp, including all brainlab imaging data.The physician then requested an upgrade for the cp software, and it took about one month to send a replacement cp to the physician.

Brand Name
NA
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22800923
Report Number3006630150-2025-06483
Device Sequence Number15403400
Product Code MHY
UDI-Device Identifier08714729991281
UDI-Public(01)08714729991281(10)29406198
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDB-7164
Device Catalogue NumberDB-7164
Device Lot Number29406198
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer08/15/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date09/09/2025
Date Device Manufactured05/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown